Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 100, Number 1

All articles in this issue are freely accessible.

Transient behavior of single-server queueing processes with Erlang input
Lajos Takács.
Trans. Amer. Math. Soc. 100 (1961), 1-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181024
Semi-inner-product spaces
G. Lumer.
Trans. Amer. Math. Soc. 100 (1961), 29-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133024
The Eichler cohomology groups and automorphic forms
R. C. Gunning.
Trans. Amer. Math. Soc. 100 (1961), 44-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0140126
On differentiably simple algebras
Laurence Harper.
Trans. Amer. Math. Soc. 100 (1961), 63-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130250
Some Hilbert spaces of entire functions. III
Louis de Branges.
Trans. Amer. Math. Soc. 100 (1961), 73-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133457
On the Kronecker products of irreducible representations of the $2×2$ real unimodular group. I
Lajos Pukánszky.
Trans. Amer. Math. Soc. 100 (1961), 116-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172962
Orthonormal sets with non-negative Dirichlet kernels. II
J. J. Price.
Trans. Amer. Math. Soc. 100 (1961), 153-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126124
On the structure of orbit spaces of generalized manifolds
Glen E. Bredon.
Trans. Amer. Math. Soc. 100 (1961), 162-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126503